Advertisement

Can I overdose on labetalol?

It is possible to overdose on labetalol. Never take a double dose of labetalol to make up for a missed dose. Seek medical help if you or someone you know has overdosed on labetalol. An overdose of labetalol can cause chest pain, dizziness, fainting, a slow or irregular heartbeat, sweating and general exhaustion.

Continue Learning about Antihypertensive

Which patients are prescribed antihypertensive medicines?
Janice M. Boughton, MDJanice M. Boughton, MD
Most physicians will consider starting antihypertensive medication (blood pressure medicines) to pat...
More Answers
Do thiazide diuretics have any side effects?
Brad AdkinsBrad Adkins
Thiazides are a class of medications which work in the kidneys to increase the amout of salt and wat...
More Answers
What should I know before taking a centrally acting alpha agonist?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have severe coronary insufficiency or have had a recent heart attack, a centrally acting alph...
More Answers
What are the side effects of candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include low blood pressure, dizziness, upper respiratory infection, inflammation of...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.